Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thenew

Veteran Member
  • Total Reviews

    0
  • Content Count

    74
  • Joined

  • Last visited

Community Reputation

0 Neutral

About thenew

  • Rank
    Junior Member
  1. I have been on the antibiotic cefuroxime for 2 months and it has helped me with my skin tremendously, now all my pills are gone, and im really worried that my acne is going to come back severly like it was before. I see my dermatoligist on monday but im afraid that since my skin is alot better he will dis-continue my prescription. Do you think i should find a new dermatoligsit or is there anything i can tell him that will let me continue using the medicine? Thank you all for any help
  2. About a month and 2 weeks ago my dermatoligist put me on an antibiotic called cefuroxime. This antibiotic helped improve my acne condition greatly. I went from having acne pretty bad like waking up with several pimples to now having it moderately and its starting to become mild. I still get a few but not nearly as bad as it use to be. But now I am worried because my perscription is running out and I want to stick with this antibiotic that has helped me out so much. The perscription will be done
  3. do anti-biotics have bad side effects?
  4. my derm. appointment is coming up on monday and I really hope he will put me on anti-biotics this time, but is there anyway a derm can deny you anti-biotics?.. right now my skin looks alot better then it has been in a while and im not even using anything, but i want the anti-biotics cause wrestling is coming up and thats when i break out the most... so I really hope my derm will perscribe them] is there anyway a derm can deny you anti-biotics?
  5. does whey protein cause acne or like protein bars with alot of sugar.. also i heard that milk does too
  6. thanks sooo much marlene you made me feel alot better
  7. do u take pills with anti-biotics or do u have to use topical crap with it i just cant wait to go on anti-biotics i hope it helps i count the days until i see my derm also do anti-biotics cause initial breakouts... please say no... please say no
  8. is there anyway to prevent a pimple from forming, ive had bad acne for a long time and i know what it lookls like on my face when a pimple is growing and will get huge and disgusting, this one is gonna be one of the worse but its just begining to sprout up soo please if anyone knows anything about preventing it from getting larger like should i put BP on it - i dont kno wht do do pleasee help
  9. thanks again everyone but does anyone know if anti-biotics make your skin real dry or oily, and how do they work do i just like a take a pill a day or something
  10. thanks alot guys, i think i will start with anti-biotics, my acne is moderate only a few on my body but my face can get bad hopefully these anti-biotics clear me up even if it is only for the time im on it atleast ill actually be clear for once thanks again to anyone who has any info
  11. In a few weeks i see my derm again and he siad he will proboboly be putting me on anti-biotics. I dont kno if that means ill be going on accutane right away or not, but I was wondering if anti-biotics like accutane heal scars along with active acne. Thanks alot with any information of the antibiotics, and please dont delete this for being i nthe wrng forum this is where i get responses soo thanks again.
  12. thanks but anything i can do over night?
  13. ok i know this isn't part of the regimen but this is where everyone posts... I was just starting to think that i was finally clearing up and i had another breakout. I got a few more small pimples but they have large red marks around them, its just like a little white head except the red mark around it makes it look horrible, is there anything i can do to fade these marks, i haven't touched it yet do u think i just pop the little white head? heeellp pleaseee
  14. I have been using natures cure and i think my skin has been getting better but i still wake up with like 2-3 pimples some times which actually isnt that bad for me because my acne has been severe at times.. I also take the natures cure pills now my derm put me on tazorac at night (30 minutes after shower when my skin is completely dry) and then Klaron in the morning... does anyone have any experience or know the effects of Tazorac or Klaron... i heard it causes an initial break out i hope not
×